| Model Number |
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device Contaminated at the User Facility (4064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a clavicle fracture and ac joint surgery the surgeon drilled and placed the tightrope through the clavicle plate and didn't get it in the coracoid process bone.The surgeon proceeded to take it out and drill again.The button flipped under the clavicle without the contraption that holds everything together being touched and that contraption just came loose, fell on the ground and was unsterile.The surgeon had to improvise to make a syndesmosis tightrope work with a long needle in front.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.